# SDR FDEA202308031378

- Difficulty date: August 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300*
- Aircraft serial: 735
- Aircraft time: 39,713 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A92491269200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO CMPTR RH FR59A FOUND 1EA WIRE CONDUIT SUPPORT BROKEN REMOVED BROKEN WIRE CONDUIT SUPPORT, AND INSTALLED NEW ONE. I.A.W A300-600F SRM 51-  72-10-001, PAGE.2 AND 51-40-21-001, PARA.13, PAGE.149-156
